# SDR SIMA201906184005

- Difficulty date: June 14, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 38,097 hours, 33,152 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12005082001
- Condition: Corroded
- Location: Fr 80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR80 HAS CORROSION IN THE SHUNT CONNECTION BAR CONTACT AREA-C/A-REPAIRED FR 80 SHUNT CONNECTION BAR CONTACT AREA IAW ERS-EM-53MR-3802.
